RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2008, Volume 5, Pages 68–74 (Mi semr92)  

This article is cited in 11 scientific papers (total in 11 papers)

Research papers

Exceptional action of the simple groups $L_4(q)$ in the defining characteristic

A. V. Zavarnitsine

Sobolev Institute of Mathematics, Novosibirsk, Russia

Abstract: We find a counterexample to Problem 14.60 from the Kourovka notebook by giving an example of a group $ {PSL}_4(q)$ which is not recognizable among its covers from spectrum. Namely, we show that such a group has a module in the defining characteristic with the property that the element order set of the corresponding semidirect product equals that of the group itself.

Full text: PDF file (706 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 512.54
MSC: 20C20, 20D06, 20D60
Received March 13, 2008, published March 25, 2008
Language: English

Citation: A. V. Zavarnitsine, “Exceptional action of the simple groups $L_4(q)$ in the defining characteristic”, Sib. Èlektron. Mat. Izv., 5 (2008), 68–74

Citation in format AMSBIB
\Bibitem{Zav08}
\by A.~V.~Zavarnitsine
\paper Exceptional action of the simple groups $L_4(q)$ in the defining characteristic
\jour Sib. \`Elektron. Mat. Izv.
\yr 2008
\vol 5
\pages 68--74
\mathnet{http://mi.mathnet.ru/semr92}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2586623}


Linking options:
  • http://mi.mathnet.ru/eng/semr92
  • http://mi.mathnet.ru/eng/semr/v5/p68

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Zhang L., Shi W., “A new characterization of $\mathrm U_4(7)$ by its noncommuting graph”, J. Algebra Appl., 8:1 (2009), 105–114  crossref  mathscinet  zmath  adsnasa  isi
    2. Zhang Liangcai, Shi Wujie, “Recognition of some simple groups by their noncommuting graphs”, Monatsh. Math., 160:2 (2010), 211–221  crossref  mathscinet  zmath  isi
    3. Akbari M., Kheirabadi M., Moghaddamfar A.R., “Recognition by noncommuting graph of finite simple groups $L_4(q)$”, Front. Math. China, 6:1 (2011), 1–16  crossref  mathscinet  zmath  isi  elib
    4. Andrei V. Zavarnitsine, “Fixed points of large prime-order elements in the equicharacteristic action of linear and unitary groups”, Sib. elektron. matem. izv., 8 (2011), 333–340  mathnet
    5. Akbari M., Moghaddamfar A.R., Rahbariyan S., “A Characterization of Some Finite Simple Groups Through their Orders and Degree Patterns”, Algebr. Colloq., 19:3 (2012), 473–482  crossref  mathscinet  mathscinet  zmath  isi  elib
    6. V. D. Mazurov, “Unrecognizability by spectrum for a finite simple group $^3D_4(2)$”, Algebra and Logic, 52:5 (2013), 400–403  mathnet  crossref  mathscinet  isi
    7. V. D. Mazurov, “Neraspoznavaemye po spektru konechnye prostye gruppy i izospektralnye im gruppy”, Vladikavk. matem. zhurn., 17:2 (2015), 47–55  mathnet
    8. Grechkoseeva M.A., Vasil'ev A.V., “on the Structure of Finite Groups Isospectral To Finite Simple Groups”, J. Group Theory, 18:5 (2015), 741–759  crossref  mathscinet  zmath  isi  elib
    9. Grechkoseeva M.A., “Element Orders in Covers of Finite Simple Groups of Lie Type”, J. Algebra. Appl., 14:4 (2015), 1550056  crossref  mathscinet  zmath  isi  elib
    10. Mohammadzadeh A., Moghaddamfar A.R., “Several Quantitative Characterizations of Some Specific Groups”, Comment. Math. Univ. Carol., 58:1 (2017), 19–34  crossref  mathscinet  zmath  isi  scopus
    11. Yuri V. Lytkin, “On finite groups isospectral to the simple groups $S_4(q)$”, Sib. elektron. matem. izv., 15 (2018), 570–584  mathnet  crossref
  • Number of views:
    This page:175
    Full text:54
    References:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019